Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 185965, 10 pages
Research Article

Extended Stokes' Problems for Relatively Moving Porous Half-Planes

Division of Mathematics, General Education Center, Chienkuo Technology University, Changhua City 500, Taiwan

Received 4 July 2009; Accepted 1 December 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 Chi-Min Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Min Liu, “Extended Stokes' Problems for Relatively Moving Porous Half-Planes,” Mathematical Problems in Engineering, vol. 2009, Article ID 185965, 10 pages, 2009. doi:10.1155/2009/185965